# SDR AALA201712239004

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug MD 83
- Aircraft serial: 53253
- Aircraft time: 80,066 hours, 36,279 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Control Box
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. IN CRUISE FLT AT 310, WE RECEIVED AUDIBLE SLAT OVERSPEED SLAT DISAGREE LIGHT AND RIGHT GEAR UNSAFE RED LIGHT, ALL 3 LASTED 1 MINUTE AND WENT BACK TO NORMAL. MAINTENANCE REPLACED PROXIMITY (CONTROL) BOX PER MM 32-60-04 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
